# SDR 98FDEA00350

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL, NOSE GEAR DID NOT INDICATE DOWN (NO GREEN LIGHT) WHEN GEAR DOWN WAS INITIALLY SELECTED.  GEAR HANDLE RECYCLED AND ALL GEAR INDICATED NORMAL DOWN AND LOCKED.  LUBED NOSE GEAR, CYCLED GEAR SEVERAL TIMES, OPS CK NORMAL, INDICATED THREE GREEN LIGHTS, PER MM 32-00.
